# SDR ASOA2012061901806

- Difficulty date: June 5, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Part time: 985,848 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR SILL IS CORRODED.  REMOVED CORROSION ON SERVICE DOOR FLOOR SILL.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-A01.  REMOVED MOUNTING ANGLE (PN SH670-31996-3) AND LOWER SILL ANGLE (PN SH 670-31986-1) IAW SRM 51-42-06 AND 51-42-21.  OK TO INSTALL.  INSTALLED NEW MOUNTING ANGLE AND NEW LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  REWARD 2EA DOOR STOP FITTINGS IAW CRJ700 53-21-27-000-802. OK TO INSTALL.  REMOVED 4EA WEB FLOOR PROTECTORS IAW SRM 51-42-06-001-001-A01.  OK TO INSTALL.  OK TO INSTALL.  INSTALLED 4 EA WEB FLOOR PROTECTORS IAW SRM 51-42-06-001-001-A01.  FIT & DRILL UP ALL NEW PARTS AS REQUIRED. FIT & DRILLED NEW PARTS IAW SRM 51-40-11-001-001-A01.  RII FOUND TO BE SATISFACTORY.  (SDR CLOSED)
